| Model Number |
FGS-0313 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they had three capsules that failed to attach on the same patient.Two capsules failed to attach and the third capsule fell in the stomach and retrieved.There was no user harm.